A database of genus-2 curves over the rational numbers

Andrew R. Booker, Jeroen Sijsling, Andrew V. Sutherland, John Voight, Dan Yasaki

Research output: Contribution to journalArticle (Academic Journal)peer-review

27 Citations (Scopus)
325 Downloads (Pure)


We describe the construction of a database of genus 2 curves of small discriminant that includes geometric and arithmetic invariants of each curve, its Jacobian, and the associated L-function. This data has been incorporated into the L-Functions and Modular Forms Database (LMFDB).
Original languageEnglish
Pages (from-to)235-254
Number of pages20
JournalLMS Journal of Computation and Mathematics
Issue numberA
Early online date26 Aug 2016
Publication statusPublished - 2016

Bibliographical note

14 pages, 7 tables


  • math.NT


Dive into the research topics of 'A database of genus-2 curves over the rational numbers'. Together they form a unique fingerprint.

Cite this